Can taking HCTZ, Phentermine HCl, HCG injections, Zyrtec, Zonisamide, or Tizanidine HCl cause my head tremors and the metallic taste in my mouth?
Hello anon and welcome to DC. Yes they can and you need to talk with your prescribing doctors about that part. I have had those issues with taste and smell and it was attributed to florinef and decadron. Probably didn't spell those right either. Any way... at one point every thing I drank tasted really salty. I didn't even want to drink water because it tasted like the ocean... literally.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 1 answer
Posted 12 Mar 2012 • 2 answers
Posted 4 Aug 2012 • 1 answer
I have discoloration of my lips inside my mouth, a very severe case of dry mouth and metallic taste?
Posted 6 Jul 2016 • 0 answers
Metronidazole - I have had a metallic taste in my mouth now for 5 weeks has this happened to anyone?
Posted 4 days ago • 0 answers